In August after playing in a 3 day tennis tournament I developed a severe case of tennis elbow. This surprised me because I was used to playing 3-5 times per week. I stopped playing, iced arm and took aleve daily. In October, after not much improvement, I got a Cortisone shot and did the daily recommended exercises. It helped immediately but was short lived. After 6 weeks the pain returned. The pain is pretty severe and I have not done any physical activity. I am in pain even when I am not using my arm at all.
Should I get another Cortisone shot? MRI to check for tear and possible surgery? What is normal recovery time? Not being able to play tennis is torture! Thank you!
Severe tennis elbow untreated properly can go on for months. The cortisone masked the symptoms., I suggest a goos course of physical therpay which will decrease pain and inflammation in the muscle, increase flexability and increase strength. As the progression of care moves forward you will see that return to full activity will be successful. let me know your part of the country and I will recommend one of my colleagues. Best in health, JAG
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.